BibTeX record journals/jcss/BarmpaliasL18

download as .bib file

@article{DBLP:journals/jcss/BarmpaliasL18,
  author    = {George Barmpalias and
               Andrew Lewis{-}Pye},
  title     = {Optimal redundancy in computations from random oracles},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {92},
  pages     = {1--8},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jcss.2017.06.009},
  doi       = {10.1016/j.jcss.2017.06.009},
  timestamp = {Thu, 28 Dec 2017 16:11:31 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jcss/BarmpaliasL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier